MathSciNet Relay Station
MathSciNet bibliographic data
MR2253307 60B10 (60G17 60G40 60G44 60J25 60J55 60J65)
Roynette, Bernard; Vallois, Pierre; Yor, Marc Limiting laws associated with Brownian motion perturbed by its maximum, minimum and local time. II. Studia Sci. Math. Hungar. 43 (2006), no. 3, 295–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement